ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Boundary value problems of second order nonlinear difference equations with Jacobi operators

Liu, Xia and Zhang, Yuanbiao and Shi, Haiping and Deng, Xiaoqing (2013) Boundary value problems of second order nonlinear difference equations with Jacobi operators. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 123-137. ISSN 00002-3043

[img] PDF
Download (2117Kb)

    Abstract

    The paper is devoted to a question of existence and multiplicity of solutions of boundary value problems for a class of nonlinear difference equations with Jacobi second order operators. By using the critical point theory, some sufficients are obtained.

    Item Type: Article
    Uncontrolled Keywords: Multiple nontrivial solutions, boundary value problem, Jacobi operator, critical point theory.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Apr 2014 12:36
    Last Modified: 28 Apr 2014 12:36
    URI: http://mathematics.asj-oa.am/id/eprint/2393

    Actions (login required)

    View Item